# SDR AWXA200400687

- Difficulty date: June 4, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 46,798 hours, 21,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53230771200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT CARGO DOOR SILL PLATE BETWEEN FR 52A AND FR 56.  MAINTENANCE REMOVED AFT CARGO DOOR SILL PLATE FROM FR 52A TO FR 56; FABRICATED A NEW REPLACEMENT SILL PLATE IAW DWG D53230771; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, FIG. 2-8, 12-13, AND 18.
